THE MORNING AFTER PILL

I once took my friend to the hospital because she had not had her periods for two weeks.We were now worried.After testing, the doctor concluded that she had overdosed on e-pills as she had taken more than 5 in that same month and as a result it had caused strain on her reproductive system. She was advised not to take them again and prescribed for some medicine that would help her. (sorry, i do not remember the medicine she was given.) The most common used e-pill that I know is Postinor 2. A lot of women take it as regularly as weekly and it is meant to just be taken as an emergency pill when you have had unprotected sex. During our event dubbed “Mommy conversations”  we were advised to take it at maximum, twice in a year. It is said that 95% of expected pregnancies will be prevented if taken within the first 24 hours, declining to 58% if taken between 48 hours and 72 hours after unprotected intercourse. For mums it is not advised to breastfeed within 3 days of taking the pills.

When is it unwise to take it?

  • If you are pregnant. It doesn’t harm your fetus but it won’t work. There is no need for it.
  • If you are taking other medicines at that time as some medicines prevent it from working properly or it may be the one that hinders how those medicines work on you. Like medicines used to treat fungal infections or those that are used in the treatment of HIV.
  • If you have breast cancer.
  • If you have diabetes mellitus.
  • If you have had unprotected sex and it is now more than 72 hours as you may have already conceived.

The administration of the drug is also very important, most will take both the pills immediately after sex but it is advised to take the first tablet immediately after unprotected sex and the other one 12 hours after the first one. If  you vomit within two hours after taking it, you need to take another dose.

At the end of the day, this will not prevent you from catching sexually transmitted diseases. Therefore one should have one LOYAL  partner and settle for a more regular method of family planning.

Postinor contains 2 small tablets

A lot of medicines have side effects and some for p2 are tiredness, nausea, vomiting, stomach pain, diarrhea, dizziness, headache, tender breasts, increased vaginal bleeding and skin reactions. I have done research that prolonged use of it could cause your monthly period to stop indefinitely or become irregular. The chance of becoming pregnant with an irregular or non-flowing period is slim or close to zero. It also could also destroy the womb  and cause infertility at the long run.

Do not take Postinor-2 after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. I am sure very many women do not check the expiry date on them. If you do not have your periods within 3 weeks then see a doctor as you may be pregnant.

I really hope this information helps you.

love,

Fi.

Powered by themekiller.com anime4online.com animextoon.com apk4phone.com tengag.com moviekillers.com